# SDR DALA2018032802207

- Difficulty date: March 27, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 80,441 hours, 36,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, FRAME 68, STRINGERS 39L - 39R.   REPLACED THE SUPPORT ANGLE IAW SRM 51-72-11, AND DWG D53480084.
